# SDR SCNA20240429217

- Difficulty date: March 11, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-83N
- Aircraft serial: 32577
- Aircraft time: 56,582 hours, 40,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, STA 540 UNDER DRAG LINK ASSEMBLY AT STR S-21R + 7.250 IN, FASTENER HOLE WITH CRACK INDICATION.  REPAIRED FUSELAGE SKIN BTWN STA 520 AND STA 540, STR 21R - 23R.
